# SDR QXEA9700467

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: VH0002
- Condition: Broken
- Location: Cockpit
- Component: Fokker
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE WARNING LIGHT ON NR 2 FUEL LEVER DOES NOT TEST.  FOUND BROKEN WIRE IN PEDESTAL AND PIN ON LIGHT ASSEMBLY.  REPLACED LIGHT AND SPLICED BROKEN WIRE, OPERATIONAL CHECK GOOD.
